Title

A Concise Survey of Scheduling with Time-Dependent Processing Times

Publication Type

Journal Article

Publication Date

2004

Abstract

We consider a class of machine scheduling problems in which the processing time of a task is dependent on its starting time in a schedule. On reviewing the literature on this topic, we provide a framework to illustrate how models for this class of problems have been generalized from the classical scheduling theory. A complexity boundary is presented for each model and related existing results are consolidated. We also introduce some enumerative solution algorithms and heuristics and analyze their performance. Finally, we suggest a few interesting areas for future research

Keywords

Survey, Scheduling, Sequencing, Time dependence, Computational complexity

Discipline

Business Administration, Management, and Operations

Research Areas

Operations Management

Publication

European Journal of Operational Research

Volume

152

Issue

1

First Page

1

Last Page

13

ISSN

0377-2217

Identifier

10.1016/s0377-2217(02)00909-8

Publisher

Elsevier